# SDR SWAA2016121910625

- Difficulty date: December 3, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 62,496 hours, 36,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP TRAILING EDGE DELAMINATED INBOARD POSITION.  REPAIRED AFT FLAP IAW SRM.
